Thank you for for consult at DoctorSpring.
I would recommend not to continue with Imodium, as it could be prolonging your illness. There is a good change that you have travellers diarrhea. You will need to stay hydrated and keep sipping on fluids (clear and non-caffeinated) to replenish what you are losing. As for over the counter remedies, pepto bismol can offer some relief for your gastrointestinal discomfort and diarrhea. Generally the symptoms would subside on their own. However, since you have mentioned that it has been about a week and I can understand your frustration, consider taking antibiotics. I would recommend a course of Ciprofloxacin 500 mg twice a day can clear up your symptoms, as it can kill the most common culprit ~ E.coli.
After starting the antibiotics if your diarrhea is still persisting, or if you experience more severe symptoms such as recurrence of fever, blood in stools, etc, then please make a visit to your your local physician. You would need to do stool culture tests to determine the exact organisms, and switch to antiviral or anti-parasite therapy if necessary.
Hope this helps. Please feel free to ask any follow-up questions. Take care and be well.